# SDR DALA2025011400333

- Difficulty date: January 13, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 98,439 hours, 42,148 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Cracked
- Location: Zone 600
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHIP 0684 -MISC/DE- DUE TO LOSS OF LEFT HYDRAULIC QUANTITY ON APPROACH.   MAINTENANCE FOUND CRACKED TUBE AT RIGHT AILERON, REMOVED AND REPLACED. R/R #1 ENGINE EDP. R/R LT HYD SYS, PTU PRESSURE, ACMP PRESSURE AND CASE DRAIN FILTERS.
